Ask an expert
Question

11 Nov 2006

Contraceptive injection & pill
Hello doctor,

I am experiencing some problems with the contraceptive injection. I've been using the injection from Feb this year. About two months ago, I started with my period, and it continued for 4 weeks. My local GP suggested that I use the contraceptive pill for 3 weeks (while still using the injection). I took the last pill about a week and a half ago, and now I've started with my period again 2 days ago.

Should I rather continue with the contraceptive pill? Should I be worried about these long periods?
Answer 399 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Give it a month longer. If the bleeding continues, you may need to swop to a different form of contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.